# SDR FDEA201104151491

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65256371
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TOP SIDE AT TRIM TAB CTR BOB WEIGHT HAS 3 LIGHTING STRIKES.  REMOVED DAMAGE ON LT ELEVATOR UPPER AFT SKIN IAW SRM REV 103, 51-10-1.    FABRICATED FILLER AND DOUBLER IAW SRM 55-20-3, FIG 5, INSTALLED DOUBLER AND FILLER IAW SRM 51-40-20 AND 55-20-3, FIG 5.
